|Drug Interactions - atazanavir
Jul 14, 2011
Currently I'm taking lamivudine, zidovudine, Atazanavir, ritonavir, I would really appreciate if u can tell me the DI for the meds especially Atazanavir which antacid, anti biotic, vitamins tabs and others supplements (drinks/tab) also fruits and vegs... Thank you in advance.
| Response from Dr. Young
Hello and thanks for your post.
Drug-drug (or -supplement/herb) interactions with HIV medications are a very important to be aware of, as some can cause unwanted effects.
Your question is very broad in scope, but know that depending on the antacid type, there can be very significant interactions with atazanavir. As for vitamins, fruits and other foods, there aren't any significant issues.
For a more detailed tool to examine drug-drug interactions, I'd suggest the HIV Drug Interactions website.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dizziness An Early Sign Of HIV?
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Bloody Pee After Blowjob Worried I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.